IJPAM: Volume 77, No. 1 (2012)
-DIMENSIONAL DISTRIBUTIONS. PART I
Faculty of Exact Sciences
National University of Nordeste
Avda. Libertad 5540 (3400) Corrientes, ARGENTINA
Abstract. This article is the first of a series devoted to the multiplicative product of n-dimensional distributions obtained as a generalization of analogous unidimensional ones by means of a change of variables.
Received: November 7, 2011
AMS Subject Classification: 46F10
Key Words and Phrases: generalized functions, products of generalized functions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395